Seizures secondary to isoniazid ingestion

@article{Ramakrishna1970SeizuresST,
  title={Seizures secondary to isoniazid ingestion},
  author={T. Ramakrishna and B. Smith},
  journal={Neurology},
  year={1970},
  volume={20},
  pages={1142 - 1142}
}
  • T. Ramakrishna, B. Smith
  • Published 1970
  • Medicine
  • Neurology
  • SUMMARYTwo cases of seizures following the ingestion of large doses of isoniazid are reported. Possible mechanisms underlying such seizures and methods of treatment are discussed. 
    2 Citations

    Topics from this paper

    References

    SHOWING 1-10 OF 10 REFERENCES
    Effects of isoniazid on pyridoxine metabolism.
    • 137
    Convulsive seizures in infants with pyridoxine-deficient diet.
    • D. Coursin
    • Medicine
    • Journal of the American Medical Association
    • 1954
    • 223
    • PDF
    Convulsant effects of isoniazid.
    • 69
    AMERICAN TRUDEAU SOCIETY: The toxicity of isoniazid: convulsions
    • A report of the Committee on Therapy. Amer. Rev
    • 1967
    The canvulsant effect of semi-carbazyde in Macaca mulatta
    • J. Pharmacol. exp. Ther
    • 1952
    SEIZURES SECONDARY TO ISONIAZlD INGESTION 1145 metabolism of pyridoxine-deficient rats
    • J. hiol. Chem. isoniazid treated by exchange transfusion. Pediatrics
    • 1943